MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion, Pca

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion, Pca
Model Number 2120
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, upon inspection of the returned cadd-solis pump, a cassette not attached error was confirmed through functional testing.In addition, a defective downstream occlusion (dso) sensor was identified during the evaluation.There was no patient involvement associated with this event, and no patient harm was reported.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed and revealed multiple occurrences of the "cassette not attached" alarm.A review of the service history confirmed that the device had not been previously serviced.Visual inspection and functional testing were performed, which confirmed the reported "cassette not attached" error and identified a defective downstream occlusion (dso) sensor.Replaced dso sensor and upstream occlusion seal.The probable cause was determined to be the defective dso sensor.The device passed all functional testing after repair.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50949309
Report Number3012307300-2026-09059
Device Sequence Number9534721
Product Code FRN
UDI-Device Identifier10610586042829
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0102-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown